# SDR SWAA2022072525570

- Difficulty date: July 4, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 39,551 hours, 20,372 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR SURROUND STRUCTURE; AFT SCUFF PLATE CRACKED. / [01] FWD CARGO COMP. CUTOUT AFT CORNER SCUFF PLATE REPAIRED BY WELDING ON CRACK AREA BY OUTSIDE VENDOR WITH PO #1772343. SCUFF ASSY WILL BE INSTALLED ON FAULT #TTG8Q002JW1R STEP #7;[02] VERIFIED STEP 1
